Citation: sleepy1. "Heart Problems Too...Still! (1-Yr Later): An Experience with Modafinil (Provigil) (exp68391)". Erowid.org. May 3, 2015. erowid.org/exp/68391
My experience was similar to Lerdob's ('Heart Problems' above). I am 43, relatively healthy, etc. I took Provigil for a short time, for about 5-6 weeks, to deal with fatigue and depression. I still suffer from what seems to be chronic fatigue syndrome, but have dealt with chest pains/angina issues since discontinuing the Provigil almost 1 year ago.
I had one negative, very 'low-tech' stress test (with a mean cardiologist) and was told that I was just fat & needed exercise. But, after no resolution of the angina and fatigue, I have finally pushed for a better diagnosis (I haven't been able to work for about 9 mos now). The new cardiologist has found something 'funky' on my EKG and ordered much more comprehensive tests...the kind where they look at my heart with the radioactive dye and such.
When I was prescribed the provigil the Dr said that one of the good things about it was that (unlike other stimulants) was that it didn't make your heart race, etc). I wonder what it does to your heart then?!
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.